# SDR CA140924006

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1010531AN
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST-FLIGHT WALK AROUND, FLIGHT CREW NOTICED THAT THE VERY HIGH FREQUENCY (VHF) COMMUNICATION ANTENNA LOCATED BELLOW THE FUSELAGE AT BS X81.00 WAS PARTIALLY MISSING.  ACFT WAS RELEASED IAW MEL 23-10-01-2X. THE ANTENNA WAS LATER REPLACED AND TESTED SERVICEABLE.  IT IS UNKNOWN WHAT CAUSED THE ANTENNA TO FRACTURE.
